Alert archive / Mississippi / Tornado Warnings in 2018

Tornado Warning 20, NWS New Orleans, LA

April 14, 2018Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Apr 14, 2018, 6:16 PM CDT for Jackson County, Mississippi. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 6:16 PM CDT (23:16 UTC)
Expired
Apr 14, 2018, 6:45 PM CDT
In force
29 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jackson County, MS

The radar

The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:18 PM CDTTORNADO 19 Nw Vancleave, MSSURVEY INDICATED A NARROW PATH ABOUT 30 TO 50 YARDS WIDE OF SPORADIC OAK AND PINE TREES SNAPPED NEAR THE BASE OVER A 1.7 MILE LONG EASTERLY TRACK. ONE SHED WAS DAMAGED OR DESTROYED ON PRIVATE PROPERTY. PEAK WINDS 95 MPH. TIME ESTIMATED BY KMOB SRM DATA.
Apr 14, 6:19 PM CDTTSTM WND DMG8 Nnw Vancleave, MSTREES REPORTED DOWN ON WIRE RD. POSSIBLE TORNADO.
Apr 14, 6:39 PM CDTTORNADO 13 Nnw Wade, MSVERY CONFINED AREA OF DAMAGE WHERE SEVERAL PINES AND A LARGE OAK TREE WERE SNAPPED NEAR THE BASE. PATH LENGTH SURVEYED AS 0.21 MILES, MAX WIDTH 25 YARDS. PEAK WINDS ESTIMATED 95 MPH. TRACK MAY HAVE BEEN LONGER FARTHER WEST BUT INACCESSIBLE DUE TO WETLANDS. TIM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:36 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1802 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
1.6
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted.

180 
WFUS54 KLIX 142316
TORLIX
MSC059-142345-
/O.NEW.KLIX.TO.W.0020.180414T2316Z-180414T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
616 PM CDT SAT APR 14 2018

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northern Jackson County in southern Mississippi...

* Until 645 PM CDT.
    
* At 615 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northwest of Vancleave, or 13 miles north of
  St. Martin, moving east at 15 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Vancleave and Wade around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3054 8850 3051 8883 3068 8889 3074 8875
      3073 8857
TIME...MOT...LOC 2315Z 254DEG 14KT 3062 8879 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
056 
WWUS54 KLIX 142333
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
633 PM CDT SAT APR 14 2018

MSC059-142345-
/O.CON.KLIX.TO.W.0020.000000T0000Z-180414T2345Z/
Jackson MS-
633 PM CDT SAT APR 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHERN
JACKSON COUNTY...
    
At 632 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Wade, or 15 miles north of Escatawpa, moving
northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northern Jackson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3054 8850 3051 8883 3068 8889 3074 8875
      3073 8857
TIME...MOT...LOC 2332Z 241DEG 26KT 3070 8863 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
802 
WWUS54 KLIX 142343
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
643 PM CDT SAT APR 14 2018

MSC059-142352-
/O.EXP.KLIX.TO.W.0020.000000T0000Z-180414T2345Z/
Jackson MS-
643 PM CDT SAT APR 14 2018

...THE TORNADO WARNING FOR NORTHERN JACKSON COUNTY WILL EXPIRE AT 645
PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southern and
southeastern Mississippi.

LAT...LON 3054 8850 3051 8883 3068 8889 3074 8875
      3073 8857
TIME...MOT...LOC 2342Z 254DEG 14KT 3070 8862 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 3:55 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 14, 3:55 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
355 PM CDT Sat Apr 14 2018

.SYNOPSIS...

Front appears to be just east of Interstate 55 at 3 pm. Could be a
meso-low near Grand Isle based on wind fields. Main convective
line at 3 pm from the Gulfport-Biloxi area to Terrebonne Bay to
the central Gulf of Mexico. Widespread 2 to 4 inch rain amounts
across most of the area from the convective line westward.
Temperatures in the mid and upper 70s ahead of the convection,
dropping to the lower 60s across the western third of the area.

&&

.SHORT TERM...

Main concern is the first 12 hours of the forecast. Still one
impulse to move through the base of the trough that could produce
another surge of very heavy rain this evening, so will hold onto
the Flash Flood Watch. Certainly could see another couple inches
of rain if this surge continues. Threat is lower west of
Interstate 55, but not enough to confidently drop the watch. Will
also leave Tornado Watch 48 in place for Harrison and Jackson
Counties.

Will cancel Wind Advisory as gradient has weakened. There will be
a surge of stronger winds with the colder air south of Lake
Pontchartrain late tonight, but should be brief.

Once clearing arrives late tonight or early Sunday morning, dry
and cooler weather expected through Monday night. Overnight lows
will be rather chilly, especially Sunday night, and cannot rule
out a little patchy frost over sheltered locations in southwest
Mississippi. For the most part, beyond tonight, not a large range
in temperatures between model guidance. Trended toward cooler mins
and warmer maxes where differences existed. 35

&&

.LONG TERM...

Dry weather for the most part for the second half of the week.
Couldn't rule out a sprinkle or light shower Wednesday night or
early Thursday with a weak frontal passage, but will carry a dry
forecast for now. Near normal temperatures Wednesday and Thursday,
and could be a little cooler for overnight lows Thursday night and
highs on Friday before returning to near normal. Next weather
event likely to hold off until Sunday, beyond this forecast
package. 35

&&

.AVIATION...

Rather variable conditions across the terminals this afternoon,
with several terminals reporting IFR ceilings. Do expect
improvement to VFR at all terminals around 06z or shortly after.
Wind gusts to 30 knots likely at NEW/MSY after 06z. 35/FZ

&&

.MARINE...

Will keep Gale/Small Craft headlines in place as colder air
plunges into the coastal waters overnight. Small Craft Advisories
likely to be necessary into Monday before conditions ease. 35

&&

.DECISION SUPPORT...

DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring severe weather and flash flood potential
            River flooding.
            NOHSEP support for French Quarter Festival
            Mississippi Gulf Coast Spring Break.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  42  60  35  67 /  70   0   0   0
BTR  43  63  38  70 /  50   0   0   0
ASD  48  64  40  69 /  80   0   0   0
MSY  48  64  45  69 /  80   0   0   0
GPT  50  66  42  70 /  90   0   0   0
PQL  50  66  38  69 / 100  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 1 AM CDT Sunday for LAZ034>037-039-040-
     046>050-056>072.

GM...Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
     GMZ536-538-550-552-555-557-570-572-575-577.

     Gale Warning until 4 AM CDT Sunday for GMZ536-538-550-552-555-
     557-570-572-575-577.

     Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534.

MS...Flash Flood Watch until 1 AM CDT Sunday for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
     GMZ538-550-552-555-557-570-572-575-577.

     Gale Warning until 4 AM CDT Sunday for GMZ538-550-552-555-557-
     570-572-575-577.

     Small Craft Advisory until 7 AM CDT Monday for GMZ532-534.

&&
Hazardous weather outlook, Apr 14, 5:38 PM CDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
538 PM CDT Sat Apr 14 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-151045-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
538 PM CDT Sat Apr 14 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

There are several weather related hazards expected tonight.

A Flash Flood Watch is in effect through 1 AM tonight along and
east of a line from McComb Mississippi to Donaldsonville
Louisiana. Rainfall accumulations of 3 to 5 inches with locally
higher amounts in excess of 8 inches possible through this
evening.

A Gale Warning is in effect through tonight for Chandeleur and
Breton Sounds as well as in the coastal waters for winds in
excess of 34 knots and high seas as high as 12 to 15 feet. Small
Craft Advisories will be in effect for the tidal lakes and
Mississippi Sound.

A Tornado Watch is in effect for Harrison and Jackson Counties in
Mississippi as well as the adjacent coastal waters until 7 pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small craft advisories will be in effect for strong northerly
winds and rough seas Sunday.

Flood warnings are in effect for several rivers across southeast
Louisiana and southern Mississippi. Please refer to the latest
flood warnings and statements for the latest information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through this evening. Please
report any severe weather and flooding reports promptly to the
National Weather Service office in Slidell...985 649 0429
extension 4.

In the hours before

Local storm report, Apr 14, 4:16 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
416 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     FLOOD            GULFPORT                30.39N 89.07W
04/14/2018                   HARRISON           MS   EMERGENCY MNGR

            1 FOOT OF STANDING WATER AT DEDEAUX ROAD AND THREE RIVER
            ROAD

&&

FZEIGLER
Special weather statement, Apr 14, 4:27 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service New Orleans LA
427 PM CDT SAT APR 14 2018

LAZ064-068>070-MSZ080-142230-
Lower Plaquemines-Upper St. Bernard-Lower Jefferson-Lower St.
Bernard-Hancock-
427 PM CDT SAT APR 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. BERNARD...
SOUTHEASTERN JEFFERSON...NORTHWESTERN PLAQUEMINES PARISHES IN
SOUTHEASTERN LOUISIANA AND SOUTH CENTRAL HANCOCK COUNTIES...

At 427 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Pearlington to 14 miles east of
Leeville. Movement was southeast at 10 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Port Sulphur, Shell Beach, Pointe A La Hache, Empire, Buras-triumph
and Grand Isle.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 2996 8974 2996 8973 2992 8975 2987 8961
      3004 8950 3029 8959 3002 8940 2996 8945
      2990 8932 2979 8947 2965 8944 2976 8963
      2975 8965 2963 8949 2968 8966 2961 8973
      2945 8952 2925 8959 2934 8982 2922 9002
TIME...MOT...LOC 2127Z 303DEG 10KT 3019 8956 2923 8997
Special weather statement, Apr 14, 4:46 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
446 PM CDT SAT APR 14 2018

MSZ081-082-142245-
Jackson MS-Harrison MS-
446 PM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR HARRISON AND NORTHWEST JACKSON
COUNTIES UNTIL 545 PM CDT...

At 444 PM CDT, Doppler radar was tracking a slow moving band of
strong thunderstorm from Long Beach to Saucier. Individual storms
embedded within this slow moving band are moving northeast at 25 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Gulfport, Biloxi, Long Beach, Saucier, Lyman and Gulfport Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 700 PM CDT for southern and
southeastern Mississippi.

LAT...LON 3038 8904 3030 8927 3031 8929 3033 8929
      3035 8928 3037 8930 3068 8917 3067 8889
      3073 8888 3070 8882
TIME...MOT...LOC 2144Z 205DEG 23KT 3033 8921

32
Local storm report, Apr 14, 4:56 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
456 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     FLASH FLOOD      LONG BEACH              30.36N 89.17W
04/14/2018                   HARRISON           MS   FIRE DEPT/RESCUE

            RAINFALL MEASURED AROUND 4.5 INCHES FROM 2PM TO 430PM.
            FIRE CHIEF REPORTED ROAD CLOSURES DUE FLOOD WATERS AT
            NORTH ISLAND VIEW NORTH OF HIGHWAY 90 AND DAUGHTER ROAD
            AND BEATLINE ROAD.

&&

FZEIGLER
Local storm report, Apr 14, 5:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
547 PM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     MARINE TSTM WIND 2 NNE YSCLOSKEY         29.87N 89.67W
04/14/2018  M44 MPH          ST. BERNARD        LA   C-MAN STATION

            38 KNOTS REPORTED AT SHELL BEACH

&&

FZEIGLER
Special weather statement, Apr 14, 5:53 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
553 PM CDT SAT APR 14 2018

MSZ081-082-150000-
Jackson MS-Harrison MS-
553 PM CDT SAT APR 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRISON COUNTY AND
JACKSON COUNTY UNTIL 7 PM CDT...

At 552 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Lucedale to 16 miles south of
Long Beach. Movement was east at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Moss Point, St. Martin, Escatawpa,
Gautier, D'iberville, Wade, Latimer, Big Point, Gulf Hills, Hurley,
Vancleave, Gulf Park Estates, Hickory Hills and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 700 PM CDT for southern and
southeastern Mississippi.

LAT...LON 3034 8857 3037 8859 3034 8870 3038 8881
      3036 8883 3038 8885 3039 8880 3043 8885
      3042 8892 3040 8886 3039 8886 3039 8902
      3042 8901 3042 8894 3043 8900 3074 8885
      3074 8841 3069 8841
TIME...MOT...LOC 2252Z 263DEG 13KT 3104 8863 3014 8907

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:24 AM CDTWind AdvisoryLIX12 hr
Apr 14, 6:18 AM CDTSpecial Weather StatementLIXWilkinson27 min
Apr 14, 6:36 AM CDTSevere Thunderstorm WarningLIXWilkinson54 min
Apr 14, 6:58 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson62 min
Apr 14, 7:13 AM CDTTornado WarningLIXAmite, Wilkinson47 min
Apr 14, 7:59 AM CDTSevere Thunderstorm WarningLIXAmite, Pike61 min
Apr 14, 8:22 AM CDTTornado WarningLIXAmite, Pike, Walthall38 min
Apr 14, 8:45 AM CDTSevere Thunderstorm WarningLIXPike, Walthall45 min
Apr 14, 8:55 AM CDTTornado WarningLIXWalthall35 min
Apr 14, 9:01 AM CDTTornado WarningLIXWalthall29 min
Apr 14, 9:30 AM CDTSevere Thunderstorm WarningLIXPearl River, Walthall45 min
Apr 14, 9:51 AM CDTAreal Flood AdvisoryLIXAmite, Pike, Walthall3 hr
Apr 14, 10:14 AM CDTAreal Flood AdvisoryLIXHancock, Pearl River, Walthall3 hr
Apr 14, 10:21 AM CDTSpecial Weather StatementLIXHancock, Pearl River84 min
Apr 14, 11:37 AM CDTSevere Thunderstorm WarningLIXHancock, Pearl River22 min
Apr 14, 11:39 AM CDTTornado WarningLIXPearl River22 min
Apr 14, 12:11 PM CDTFlash Flood WarningLIXHancock, Pearl River3 hr
Apr 14, 12:33 PM CDTSpecial Weather StatementLIXHancock, Harrison42 min
Apr 14, 1:07 PM CDTSpecial Weather StatementLIXHarrison53 min
Apr 14, 1:25 PM CDTFlash Flood WarningLIXHancock, Harrison, Jackson9 hr
Apr 14, 1:50 PM CDTSpecial Weather StatementLIXHarrison55 min
Apr 14, 2:06 PM CDTTornado WarningLIXHarrison11 min
Apr 14, 2:42 PM CDTSpecial Weather StatementLIXHarrison63 min
Apr 14, 3:43 PM CDTSpecial Weather StatementLIXJackson62 min
Apr 14, 4:46 PM CDTSpecial Weather StatementLIXHarrison59 min
Apr 14, 5:53 PM CDTSpecial Weather StatementLIXJackson67 min

Nearby

Tornado Warnings in Mississippi, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.